MathSciNet Relay Station
MathSciNet bibliographic data
MR2101573 (2005f:37040) 37B99
Balibrea, F.; Smítal, J.; Štefánková, M. The three versions of distributional chaos. Chaos Solitons Fractals 23 (2005), no. 5, 1581–1583.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement